Please use this identifier to cite or link to this item:
Title: Some exact solutions of a generalized fisher equation related to the problem of biological invasion
Authors: Petrovskii, S
Shigesada, N
First Published: 2001
Citation: MATHEMATICAL BIOSCIENCES, 2001, 172 (2), pp. 73-94
DOI Link: 10.1016/S0025-5564(01)00068-2
ISSN: 0025-5564
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.